Feb 18, 2009
my partner was put on truvada and after 2 days he start feeling sick and got bad headaches 1 week after he was addmitted to hospital and they found a bloodclot in his brain could this be a side effect to truvada
Response from Dr. Young
Thanks for your post.
I'm very sorry to hear about your partner. I'd be very surprised if his blood clot has anything to do with the switch to tenofovir/FTC (Truvada); rather, I'd have to wonder about his overall medical condition- related to the situation that may have prompted the medication switch in the first place.
Best of health to you and him,
Get Email Notifications When This Forum Updates or Subscribe With RSS
- High White Blood Cell Count What Does It Mean Hiv
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- Will Shingles Affect My Sex Life?
- What Organism Causes Genital Warts?
- What Is The Life Span Of A Person Infected With Herpes?
- Symptoms Of Shingles On The Brain
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.